Related Questions

Could azmacort (triamcinolone) cause urinary hesitancy?

No reason to ... Azmacort is a triamcinolone (a synthetic steroid) aerosol inhalor, so there's no reason to cause hesitancy. But, many elderlies already have insidious silent voiding dysfunction with slowing U/F, hesitancy, urgency... by accumulating effect of aging, drugs, some medical comorbidities, etc. But these Sxs tend to elude patient's attention because being not hurting and accepting slow F/U with aging. Read more...

Does azmacort (triamcinolone) cause mucous?

Yes as asthma improv. When Azmacort (triamcinolone) is used for treatment of asthma in the recommended dosage of 2 inhalations 3 to 4 times/day, the breathing capacity increases over a period of 3 to 6 weeks. Continued use after that maintains breathing capacity. As the airways dilate and become less inflamed, mucous can more easily be coughed out. Chest congestion will clear usually over a period of 3 to 6 weeks. Read more...

Will azmacort (triamcinolone) cause mucous?

Yes as asthma improv. As asthma improves and the airways dilate and become less inflamed, mucous and bronchial secretions can be more easily coughed out. Continued use after that maintains breathing capacity. Chest congestion will clear usually over a period of 3 to 6 weeks. It is best to use the medication 3 to 4 times/day until secretions clear and reduce dose thereafter to maintain breathing capacity. Read more...